Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe stomach cramps on taking Rosavel F tablet. Remedy for cramps?

Hi, I am taking Rosavel F tablet for the last 5 days, but this is leading to severe stomach cramps . 4 years back also, I was treated for high cholesterol levels and same problem had come. This was resolved by a Homeopathic medicine at a later stage. currently, my levels are quite high and can t afford to stop medicine intake. Any solution for cramps ??
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
you can take homeopathic medicine Mag phos 6 x QID,China 200 BD,FOR 3 Days if you cannot get response than tell me and you can do USG Whole abdomen.what is your stool history?
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
dr neeraj gupta
Answered: Fri, 30 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor